# SDR 97UAL900554

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF, THE NUMBER 2 ENGINE EGT EXCEEDED 645 DEGREES FAHRENHEIT, REACHING A PEAK OF 664 DEGREES FOR 20 SECONDS.  *S/D*  ENGINE REPLACED DUE TO HISTORY OF HIGH EGT.
